# SDR SIMA200525504

- Difficulty date: September 6, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSN - FLT 4242 - OVERWING EMERGENCY EXIT LOCATION SIGN FAILS TO ILLUMINATE.  REPLACED THE CEILING EMERGENCY EXIT LOCATION SIGN IAW EMB 145 AMM 33-5-15.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
